Alert archive / Texas / Red Flag Warnings in 2009
Red Flag Warning 48, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this red flag warning at Jun 5, 2009, 2:23 PM CDT. It took effect at Jun 6, 2009, 12:00 PM CDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 5, 2009, 2:23 PM CDT (19:23 UTC)
- In effect from
- Jun 6, 2009, 12:00 PM CDT
- Expired
- Jun 6, 2009, 10:00 PM CDT
- In force
- 10 hr
- Issued by
- NWS Midland/Odessa, TX
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS84 KMAF 051923 RFWMAF URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 223 PM CDT FRI JUN 5 2009 ...RED FLAG WARNING IS IN EFFECT FOR THE GUADALUPE MOUNTAINS AND SOUTHEAST NEW MEXICO PLAINS SATURDAY AFTERNOON FOR 20 FOOT WINDS OF 20-35 MPH...MINIMUM RELATIVE HUMIDITY NEAR 10 PERCENT... AND HIGH FIRE DANGER... ...A FIRE WEATHER WATCH HAS BEEN ISSUED FOR THE GUADALUPE MOUNTAINS AND SOUTHEAST NEW MEXICO PLAINS AND THE VAN HORN AREA FOR SUNDAY FOR 20 FOOT WINDS OF 25 IN THE PLAINS TO 40 MPH IN THE MOUNTAINS... MINIMUM RELATIVE HUMIDITY NEAR 10 PERCENT...AND HIGH FIRE DANGER... .CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO DEVELOP SATURDAY ACROSS THE SOUTHEAST PLAINS AND THE GUADALUPE MOUNTAINS IN RESPONSE TO A DEVELOPING AREA OF LOW PRESSURE AND INCREASING 10,000 FT WINDS. THIS PATTERN WILL CONTINUE TO STRENGTHEN AND EXPAND SUNDAY AS THE 10,000 FT WINDS AND THE AREA OF LOW PRESSURE COME INTO BETTER ALIGNMENT. NMZ114-115-TXZ258-061530- /O.UPG.KMAF.FW.A.0045.090606T1700Z-090607T0300Z/ /O.NEW.KMAF.FW.W.0048.090606T1700Z-090607T0300Z/ /O.NEW.KMAF.FW.A.0046.090607T1700Z-090608T0300Z/ GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ- SOUTHEAST PLAINS/BLM ROSWELL/LNZ-GUADALUPE MOUNTAINS- 123 PM MDT FRI JUN 5 2009 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 9 PM MDT SATURDAY... ...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING... THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 9 PM MDT SATURDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT FOR SATURDAY. HOWEVER A FIRE WEATHER WATCH HAS BEEN ISSUED FOR SUNDAY. THIS FIRE WEATHER WATCH IS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING. RED FLAG CONDITIONS ARE POSSIBLE SATURDAY AFTERNOON ACROSS THE GUADALUPE MOUNTAINS AND SOUTHEAST NEW MEXICO PLAINS WITH 20 FOOT WINDS OF 20 TO 25 MPH IN THE PLAINS AND 25 TO 35 MPH IN THE GUADALUPE MOUNTAINS COMBINING WITH MINIMUM AFTERNOON HUMIDITIES NEAR 10 PERCENT. THIS WILL RESULT IN HIGH FIRE DANGER. SIMILAR CONDITIONS ARE AGAIN EXPECTED SUNDAY EXCEPT THE WINDS WILL BE A LITTLE STRONGER. PRECAUTIONARY/PREPAREDNESS ACTIONS... AVOID THE USE OF OPEN FLAMES OR ANY ACTIVITIES THAT MAY GENERATE SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW QUICKLY INTO WIND-DRIVEN WILDFIRES. && $$ TXZ057-061530- /O.NEW.KMAF.FW.A.0046.090607T1700Z-090608T0300Z/ VAN HORN AND HIGHWAY 54 CORRIDOR- 223 PM CDT FRI JUN 5 2009 ...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING... THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING. A FIRE WATCH HAS BEEN ISSUED FOR SUNDAY FOR 20 FOOT WINDS OF 20 TO 35 MPH WITH MINIMUM AFTERNOON HUMIDITIES NEAR 10 PERCENT. THESE CONDITIONS ARE EXPECTED TO RESULT IN HIGH FIRE DANGER. PRECAUTIONARY/PREPAREDNESS ACTIONS... AVOID THE USE OF OPEN FLAMES OR ANY ACTIVITIES THAT MAY GENERATE SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW QUICKLY INTO WIND-DRIVEN WILDFIRES. && $$
3 follow-up statements
000 WWUS84 KMAF 061028 RFWMAF URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 528 AM CDT SAT JUN 6 2009 ...RED FLAG WARNING IS IN EFFECT FOR THE GUADALUPE MOUNTAINS AND SOUTHEAST NEW MEXICO PLAINS THIS AFTERNOON FOR 20 FOOT WINDS OF 20-35 MPH...MINIMUM RELATIVE HUMIDITY NEAR 10 PERCENT...AND HIGH FIRE DANGER... ...A FIRE WEATHER WATCH CONTINUES FOR THE GUADALUPE MOUNTAINS AND SOUTHEAST NEW MEXICO PLAINS AND THE VAN HORN AREA FOR SUNDAY FOR 20 FOOT WINDS OF 25 IN THE PLAINS TO 40 MPH IN THE MOUNTAINS... MINIMUM RELATIVE HUMIDITY NEAR 10 PERCENT...AND HIGH FIRE DANGER... .CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TODAY ACROSS THE SOUTHEAST PLAINS AND THE GUADALUPE MOUNTAINS IN RESPONSE TO A DEVELOPING AREA OF LOW PRESSURE IN SOUTHEASTERN COLORADO. THIS PATTERN WILL CONTINUE TO STRENGTHEN AND EXPAND SUNDAY AS INCREASING FLOW ALOFT ALLOWS FOR STRONGER WINDS TO MIX TO THE SURFACE. NMZ114-115-TXZ258-062100- /O.CON.KMAF.FW.W.0048.090606T1700Z-090607T0300Z/ /O.CON.KMAF.FW.A.0046.090607T1700Z-090608T0300Z/ GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ- SOUTHEAST PLAINS/BLM ROSWELL/LNZ-GUADALUPE MOUNTAINS- 428 AM MDT SAT JUN 6 2009 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 9 PM MDT THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 9 PM MDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING. RED FLAG CONDITIONS ARE EXPECTED THIS AFTERNOON ACROSS THE GUADALUPE MOUNTAINS AND SOUTHEAST NEW MEXICO PLAINS WITH 20 FOOT WINDS OF 20 TO 25 MPH IN THE PLAINS AND 25 TO 35 MPH IN THE GUADALUPE MOUNTAINS COMBINING WITH MINIMUM AFTERNOON HUMIDITIES NEAR 10 PERCENT. THIS WILL RESULT IN HIGH FIRE DANGER. SIMILAR CONDITIONS ARE AGAIN EXPECTED SUNDAY EXCEPT THE WINDS WILL BE A LITTLE STRONGER. PRECAUTIONARY/PREPAREDNESS ACTIONS... AVOID THE USE OF OPEN FLAMES OR ANY ACTIVITIES THAT MAY GENERATE SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW QUICKLY INTO WIND-DRIVEN WILDFIRES. && $$ TXZ057-062100- /O.CON.KMAF.FW.A.0046.090607T1700Z-090608T0300Z/ VAN HORN AND HIGHWAY 54 CORRIDOR- 528 AM CDT SAT JUN 6 2009 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING FOR THE VAN HORN CORRIDOR. A FIRE WATCH HAS BEEN ISSUED FOR SUNDAY FOR 20 FOOT WINDS OF 20 TO 35 MPH WITH MINIMUM AFTERNOON HUMIDITIES NEAR 10 PERCENT. THESE CONDITIONS ARE EXPECTED TO RESULT IN HIGH FIRE DANGER. PRECAUTIONARY/PREPAREDNESS ACTIONS... AVOID THE USE OF OPEN FLAMES OR ANY ACTIVITIES THAT MAY GENERATE SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW QUICKLY INTO WIND-DRIVEN WILDFIRES. && $$
000 WWUS84 KMAF 061956 RFWMAF URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 256 PM CDT SAT JUN 6 2009 ...A RED FLAG WARNING REMAINS IN EFFECT FOR THE GUADALUPE MOUNTAINS AND THE SOUTHEASTERN NEW MEXICAN PLAINS THROUGH SATURDAY EVENING FOR 20 FOOT WINDS OF 20 TO 35 MPH...MINIMUM RELATIVE HUMIDITY BELOW 15 PERCENT...AND HIGH FIRE DANGER... ...A FIRE WEATHER WATCH CONTINUES FOR SUNDAY FOR THE GUADALUPE MOUNTAINS...THE SOUTHEASTERN NEW MEXICAN PLAINS...AND THE VAN HORN AREA FOR 20 FOOT WINDS OF 25 IN THE PLAINS TO 40 MPH IN THE MOUNTAINS... MINIMUM RELATIVE HUMIDITY NEAR 10 PERCENT...AND HIGH FIRE DANGER... .CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO CONTINUE THROUGH SATURDAY EVENING FROM THE GUADALUPE MOUNTAINS EAST ACROSS THE PLAINS OF SOUTHEASTERN NEW MEXICO. POOR RELATIVE HUMIDITY RECOVERY OVERNIGHT IS FORECAST FOR TONIGHT. CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED FOR THIS AREA AGAIN SUNDAY AS 20 FOOT WINDS INCREASE ABOVE 20 MPH AND RELATIVE HUMIDITIES FALL INTO THE SINGLE DIGITS. NMZ114-115-TXZ258-070400- /O.CON.KMAF.FW.W.0048.000000T0000Z-090607T0300Z/ /O.CON.KMAF.FW.A.0046.090607T1700Z-090608T0300Z/ GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ- SOUTHEAST PLAINS/BLM ROSWELL/LNZ-GUADALUPE MOUNTAINS- 156 PM MDT SAT JUN 6 2009 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING. RED FLAG CONDITIONS ARE EXPECTED TO CONTINUE THROUGH SATURDAY EVENING ACROSS THE GUADALUPE MOUNTAINS AND SOUTHEASTERN NEW MEXICAN PLAINS WITH 20 FOOT WINDS OVER 20 MPH AND RELATIVE HUMIDITY VALUES BELOW 15 PERCENT. WINDS WILL DECREASE SOMEWHAT OVERNIGHT WITH POOR RH RECOVERY EXPECTED. RH READINGS ARE FORECAST TO FALL BELOW 15 PERCENT BY LATE SUNDAY MORNING AS 20 FOOT WINDS INCREASE TO ABOVE 20 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... AVOID THE USE OF OPEN FLAMES OR ANY ACTIVITIES THAT MAY GENERATE SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW QUICKLY INTO WIND-DRIVEN WILDFIRES. && $$ TXZ057-070400- /O.CON.KMAF.FW.A.0046.090607T1700Z-090608T0300Z/ VAN HORN AND HIGHWAY 54 CORRIDOR- 256 PM CDT SAT JUN 6 2009 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING. A FIRE WATCH HAS BEEN ISSUED FOR SUNDAY FOR 20 FOOT WINDS OVER 20 MPH...RELATIVE HUMIDITIES BELOW 15 PERCENT...AND HIGH FIRE DANGER. PRECAUTIONARY/PREPAREDNESS ACTIONS... AVOID THE USE OF OPEN FLAMES OR ANY ACTIVITIES THAT MAY GENERATE SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW QUICKLY INTO WIND-DRIVEN WILDFIRES. && $$ 70
000 WWUS84 KMAF 070319 RFWMAF URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 1019 PM CDT SAT JUN 6 2009 ...A FIRE WEATHER WATCH REMAIN IN EFFECT FOR SUNDAY FOR THE GUADALUPE MOUNTAINS...SOUTHEAST NEW MEXICAN PLAINS...AND THE VAN HORN AREA FOR 20 FOOT WINDS OF 25 MPH IN THE PLAINS TO 40 MPH IN THE MOUNTAINS...MINIMUM RELATIVE HUMIDITY LESS THAN 15 PERCENT... AND HIGH FIRE DANGER... .CRITICAL FIRE WEATHER CONDITIONS WILL RETURN ON SUNDAY FOR THE GUADALUPE MOUNTAINS...SOUTHEAST NEW MEXICO PLAINS AND VAN HORN CORRIDOR...AS 20 FOOT WINDS INCREASE ABOVE 20 MPH AND RELATIVE HUMIDITIES FALL INTO THE SINGLE DIGITS DURING THE LATE MORNING AND AFTERNOON HOURS. NMZ114-115-TXZ258-071130- /O.EXP.KMAF.FW.W.0048.000000T0000Z-090607T0300Z/ /O.CON.KMAF.FW.A.0046.090607T1700Z-090608T0300Z/ GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ- SOUTHEAST PLAINS/BLM ROSWELL/LNZ-GUADALUPE MOUNTAINS- 919 PM MDT SAT JUN 6 2009 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING... ...RED FLAG WARNING HAS EXPIRED... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE FORECAST TO OCCUR FROM LATE MORNING THROUGH EARLY EVENING SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ TXZ057-071130- /O.CON.KMAF.FW.A.0046.090607T1700Z-090608T0300Z/ VAN HORN AND HIGHWAY 54 CORRIDOR- 1019 PM CDT SAT JUN 6 2009 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING. A FIRE WATCH HAS BEEN ISSUED FOR SUNDAY FOR 20 FOOT WINDS OVER 20 MPH...RELATIVE HUMIDITIES BELOW 15 PERCENT...AND HIGH FIRE DANGER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this red flag warning went out at Jun 5, 2:02 PM CDT, 21 minutes earlier.
Area forecast discussion, Jun 5, 2:02 PM CDT, 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
202 PM CDT FRI JUN 5 2009
.DISCUSSION...
AN UPPER RIDGE JUTTING NORTHEASTWARD OVER THE AREA WILL FLATTEN AS A
CUTOFF LOW CURRENTLY OVER CALIFORNIA AND NEVADA OPENS AND EJECTS
NORTHEASTWARD INTO THE NORTHERN PLAINS. THE RESULTING SOUTHWEST
FLOW ALOFT OVER THE AREA WILL THEN PERSIST THROUGH THE EXTENDED
FORECAST. A DRYLINE WILL SHARPEN UP THIS AFTERNOON...THEN MORE SO
SATURDAY AND SUNDAY BEFORE POSSIBLY TAKING UP RESIDENCE MAINLY EAST
OF THE CWA MONDAY OR TUESDAY. WILL CARRY AT LEAST A SLIGHT CHANCE
OF THUNDERSTORMS IN THE AFTERNOON AND EVENING THROUGH SUNDAY. SOME
OF THE STORMS COULD BE SEVERE EACH OF THESE AFTERNOONS AND EVENINGS
WITH LARGE HAIL...DAMAGING WINDS AND LOCALLY HEAVY RAINFALL THE MAIN
THREATS. ALTHOUGH THUNDERSTORM ACTIVITY WILL WANE WITH THE LOSS OF
HEATING...SOME CONVECTION COULD PERSIST FOR MUCH OF TONIGHT...AND
AGAIN SATURDAY NIGHT AND SUNDAY NIGHT.
HOT TEMPERATURES ARE ALSO EXPECTED WITH THE ABOVE FLOW PATTERN. A
LOW LEVEL THERMAL RIDGE WILL RESIDE OVER THE AREA MORE OFTEN THAN
NOT THROUGH THE EXTENDED...AND WILL BE AIDED BY DOWNSLOPE WINDS TO
PRODUCE THE HOT TEMPERATURES. SOME GREENING OF FOLIAGE ACROSS THE
AREA WILL LIMIT TEMPERATURES A LITTLE...BUT SOME RECORD HIGHS COULD
BE CHALLENGED TUESDAY THROUGH FRIDAY NEXT WEEK.
&&
.FIRE WEATHER...
DRY LIGHTNING STRIKES WILL BE POSSIBLE TODAY...MAINLY OVER THE
DAVIS AND GLASS MOUNTAINS AS THE LOWER LEVELS OF THE ATMOSPHERE
BEGIN TO DRY OUT. MORE DRY LIGHTNING STRIKES WILL BE POSSIBLE
SATURDAY AFTERNOON OVER THESE SAME AREAS AND THE STOCKTON
PLATEAU...IF NOT SUNDAY AFTERNOON TOO. CRITICAL FIRE WX
CONDITIONS ARE EXPECTED TO DEVELOP ACRS SE NM PLAINS AND THE GDP
MTNS THIS WEEKEND. AS DRIER AIR OVERSPREADS SE NM/GDP MTNS TEMPS
ON SAT WILL INCREASE INTO THE 80S IN THE HIER ELEVATIONS AND TO
N100 IN LOWER ELEVATIONS RESULTING MIN RH/S NEAR 10 PCT ACRS MUCH
OF THESE AREAS. ACRS THE PLAINS THE STRONGEST WINDS WILL BE
FAVORED N OF HIGHWAY 62/180 AS AN AREA OF SFC LOW PRESSURE
DEVELOPS INVOF SE COLORADO. PLAINS WINDS OF 20-25 MPH SEEM
LIKELY. IN THE MTNS 10,000 FT WINDS OF 25 MPH WILL HAVE GOOD
CHANCE TO MIX DOWN AND AFFECT MUCH OF THE GDP MTNS. THERE HAS
BEEN SOME RAIN ACRS THESE AREAS THE LAST FEW WEEKS...HOWEVER LAND
MANAGERS IN SE NM ARE STILL CONCERNED THAT SOME AREAS WILL BE DRY
ENOUGH TO SUPPORT HIGH FIRE DANGER.
A RED FLAG WARNING WILL BE ISSUED FOR SATURDAY. THE DRY/HOT
PATTERN WILL AMPLIFY FURTHER SUNDAY AS 10,000 FT WINDS INCREASE
AND ALIGN BETTER WITH THE SFC PRESSURE PATTERN. HOT WX WILL
CONTINUE RIGHT ON INTO THE MIDDLE OF NEXT WEEK AND BY THEN A
DRYING TREND WILL BE WELL ESTABLISHED ACRS ALL OF THE AREA. FIRE
WEATHER WATCH HAS BEEN ADDED FOR SUN FOR SE PLAINS/GDP MTNS AND
THE VAN HORN AREA.
&&
.PRELIMINARY POINT TEMPS/POPS...
BIG SPRING TX 69 99 72 100 / 30 30 30 20
CARLSBAD NM 66 99 66 98 / 20 10 10 10
DRYDEN TX 71 97 71 98 / 20 10 10 20
FORT STOCKTON TX 70 99 71 101 / 40 20 20 20
GUADALUPE PASS TX 65 92 64 92 / 10 10 10 10
HOBBS NM 64 95 67 96 / 30 10 10 10
MARFA TX 56 90 57 93 / 20 20 10 10
MIDLAND INTL AIRPORT TX 68 98 71 99 / 30 20 20 10
ODESSA TX 70 98 72 99 / 30 20 20 10
WINK TX 71 101 71 102 / 30 10 10 10
&&
.MAF WATCHES/WARNINGS/ADVISORIES...
NM...RED FLAG WARNING FROM 11 AM TO 9 PM MDT SATURDAY FOR THE
FOLLOWING ZONES... GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ...
SOUTHEAST PLAINS/BLM ROSWELL/LNZ.
FIRE WEATHER WATCH FROM SUNDAY MORNING THROUGH SUNDAY EVENING
FOR THE FOLLOWING ZONES... GUADALUPE MOUNTAINS NP/LINCOLN
NF/LNZ...SOUTHEAST PLAINS/BLM ROSWELL/LNZ.
TX...RED FLAG WARNING FROM 11 AM TO 9 PM MDT SATURDAY FOR THE
FOLLOWING ZONES... GUADALUPE MOUNTAINS.
FIRE WEATHER WATCH FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING
FOR THE FOLLOWING ZONES... GUADALUPE MOUNTAINS...VAN HORN
AND HIGHWAY 54 CORRIDOR.
&&
49/67Hazardous weather outlook, Jun 5, 5:08 AM CDT, 9 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 508 AM CDT FRI JUN 5 2009 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-061015- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS- LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN- DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU- BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS- 508 AM CDT FRI JUN 5 2009 /408 AM MDT FRI JUN 5 2009/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND EVENING ACROSS MUCH OF WEST TEXAS AND SOUTHEASTERN NEW MEXICO. WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...HOWEVER SOME STORMS MAY ACHIEVE SEVERE LIMITS...WITH LARGE HAIL AND DAMAGING WINDS THE BIGGEST THREATS IN ADDITION TO LOCALIZED HEAVY RAINFALL AND FLASH FLOODING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE BOTH SATURDAY AND SUNDAY ACROSS THE PERMIAN BASIN AND TRANS PECOS. HAIL...STRONG WINDS...AND HEAVY RAINFALL WILL BE POSSIBLE WITH ANY STORMS THAT DEVELOP. CRITICAL FIRE WEATHER CONDITIONS WILL BE POSSIBLE ACROSS THE GUADALUPE MOUNTAINS AND SOUTHEAST NEW MEXICO PLAINS SATURDAY AFTERNOON. 20 FOOT WINDS SPEEDS IN EXCESS OF 20 MPH ALONG WITH RELATIVE HUMIDITY LEVELS BELOW 15 PERCENT ARE EXPECTED. A FIRE WEATHER WATCH IS IN EFFECT FOR SATURDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED TODAY OR TONIGHT. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
In the hours before
Local storm report, Jun 5, 1:14 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
114 PM CDT FRI JUN 05 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1150 PM TSTM WND GST 3 N LOVINGTON 32.99N 103.35W
06/04/2009 M60.00 MPH LEA NM PUBLIC
2 DISTRIBUTION POWER POLES BLOWN DOWN
&&
ALEXANDER.LYSTERLocal storm report, Jun 5, 1:28 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
128 PM CDT FRI JUN 05 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1150 PM TSTM WND GST 3 N LOVINGTON 32.99N 103.35W
06/03/2009 M60.00 MPH LEA NM PUBLIC
2 DISTRIBUTION POWER POLES BLOWN DOWN
&&
ALEXANDER.LYSTERThe office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 10:31 PM CDT | Severe Thunderstorm Warning | MAF | Borden, Dawson, Gaines | 59 min |
| Jun 5, 2:23 PM CDT | Fire Weather Watch | MAF | 38 hr | |
| Jun 5, 4:36 PM CDT | Severe Thunderstorm Warning | MAF | Winkler | 54 min |
| Jun 5, 5:01 PM CDT | Severe Thunderstorm Warning | MAF | Ector, Winkler | 59 min |
| Jun 5, 5:09 PM CDT | Areal Flood Advisory | MAF | Pecos | 3 hr |
| Jun 5, 5:25 PM CDT | Severe Thunderstorm Warning | MAF | Andrews, Ector, Winkler | 65 min |
| Jun 5, 6:29 PM CDT | Severe Thunderstorm Warning | MAF | Andrews, Martin | 61 min |
Nearby
Red Flag Warnings in Texas, 2009Red Flag Warnings in New Mexico, 2009Every red flag warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.